×

zbMATH — the first resource for mathematics

Families of modular forms. (English) Zbl 1052.11036
The author gives a down-to-earth introduction to the theory of \(p\)-adic families of modular forms, and presents an elementary proof of D. Wan’s result [Invent. Math. 133, No. 2, 449–463 (1998; Zbl 0907.11016)] that the Newton polygon of the \(U_p\)-operator acting on \(S_k(\Gamma_1(N_p))\) is bounded below by an explicit quadratic lower bound which is independent of \(k\) (Theorem 3).

MSC:
11F85 \(p\)-adic theory, local fields
11F11 Holomorphic modular forms of integral weight
PDF BibTeX XML Cite
Full Text: DOI EMIS Numdam EuDML
References:
[1] Coleman, R., p-adic Banach spaces and families of modular forms. Invent. Math.127 (1997), 417-479. · Zbl 0918.11026
[2] Coleman, R., Mazur, B., The eigencurve. In Galois representations in arithmetic algebraic geometry (Durham, 1996), CUP1998, 1-113. · Zbl 0932.11030
[3] Gouvêa, F., Mazur, B., Families of modular eigenforms. Math. Comp.58 no. 198 (1992), 793-805. · Zbl 0773.11030
[4] Shimura, G., Introduction to the arithmetic theory of automorphic functions. Princeton University Press, 1994. · Zbl 0872.11023
[5] Taylor, R., Princeton PhD thesis.
[6] Ulmer, D., Slopes of modular forms. Contemp. Math.174 (1994), 167-183. · Zbl 0853.11037
[7] Wan, D., Dimension variation of classical and p-adic modular forms. Invent. Math.133 (1998), 449-463. · Zbl 0907.11016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.